|Scarey Side Effects
Apr 20, 2003
In a recent answer, you said most patients don't experience the side effects all of us are so concerned with and which are discussed on this site. Is this true? Started Viramune & Trizivir in March of this year, tolerating well, but worried about facial lipoatrophy and in legs. In your experience do most patients not experience these side effects?
| Response from Dr. Wohl
I stand by my original answer. Most people do not develop these scary side effects.
The combination you are taking contains AZT, which like d4T, but perhaps to a lesser extent, has been found to be associated with fat loss. Again, the majority of people on this drug do not get this complication. If the drugs are working and there are no signs of fat wasting, I'd suggest continuing them. DW
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Erectile Dysfunction After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Itchy Rash After Receptive Anal Sex Sign Of HIV AIDS
- Itchy Scrotum After Licking Penis Sign Of HIV AIDS
- Oral Ulcers After Rimming Sign Of HIV AIDS
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Swollen Lymph Glands After Swallowing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.